Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


odor
Oct 30, 2005

Hello: I've made a search of the entire Site; googled the word; seen a dermotologist who in turn sent me to a neurologist (I still haven't gone to a neurologist).The word is body odor,it seems to exude from under the skin, I don't know if any one has this problem but I know that no one has a solution!I am not on meds,CD4s are in the 980s,no symptoms of any kind. This(odor) is going to ruin my job. Is there anything that would block this? Any suggestion would be useful. Thanks a lot.

Response from Dr. Conway

This is a fairly non-specific symptom, and you are right that there are no specific links to HIV or its treatment to point us in a specific direction. In general terms, certain chronic infections can cause localized odor related to them, but this does not seem to be the case for you. Some generalized conditions related to increased sweating, diabetes or liver disease should also be considered. Much depends on how long this has been going on, whether it is localized or generalized and whether anything seems to make it better or worse.



Previous
Treatment with Truvada and sustiva
Next
Adherence

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement